# SDR DALA2025041402903

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 AMOC MONITOR INSPECTION LOG REF ERA 515757-14AD REV A FUSELAGE / SKIN / STA 600 - 640 / S-15L - S-19L / DENTS AND GOUGES. CORRECTIVE ACTION: REF ERA 515757-14AD.
